# SDR JYDR20190124023

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: General aviation
- Make and model: Skrsky S64E
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 670403001
- Part serial: MBDUAH3820
- Condition: Cracked
- Location: Engine
- Part time: 1,814 hours
- Component: Engine, Pwa, 4
- Component part number: JFTD12A4A
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS AT REPAIR STATION FOR OVERHAUL. NDT WAS COMPLIED WITH ON THE 3RD STAGE DISK REFERENCE  OIS 352 REV N, 3/3/2015.  7EA. CRACK INDICATIONS WERE FOUND FROM A TIE-ROD HOLES USING EDDY CURRENT (REF SPM 585005 REV 143, 01/JUN/2018). THERE WERE 0 CRACK INDICATIONS NOTED USING FPI REFERENCE SPOP 84. SHOTPEEN HAD PREVIOUSLY BEEN COMPLIED WITH REFERENCING SB 6411.
